Title: Infinite divisibility and central limit theorems for completely positive mappings
Authors: Fannes, Mark ×
Quaegebeur, Johan #
Issue Date: 1985
Publisher: Springer-Verlag
Series Title: Lecture Notes in Mathematics vol:1136 pages:177-201
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science